MAUDE Adverse Event Report: ULRICH GMBH & CO. KG ADDPLUS; OSMIUM SCREW INCL. BOLT, GREEN, Ø 5.0 MM, LENGTH 16 MM

ULRICH GMBH & CO. KG ADDPLUS; OSMIUM SCREW INCL. BOLT, GREEN, Ø 5.0 MM, LENGTH 16 MM
Model Number CS 1300-16T
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer).Exemption # e2014011.Report is being submitted past 30 day deadline based on retrospective review conducted 6/27/2019.
 
Event or Problem Description
Osmium screw bolt broke off at top of head during initial surgery.The threaded portion remained in the shaft of the screw and the broken head was retrieved.

Brand Name
ADDPLUS
Common Device Name
OSMIUM SCREW INCL. BOLT, GREEN, Ø 5.0 MM, LENGTH 16 MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key8745577
Report Number9612420-2019-00045
Device Sequence Number11422567
Product Code MQP
UDI-Device Identifier04052536002443
UDI-Public4052536002443
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/28/2019
Report Date (Section F) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCS 1300-16T
Device Catalogue NumberCS 1300-16T
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/07/2018
Date Report to Manufacturer12/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2018
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR